Alert archive / Tennessee / Freeze Watches in 2016
Freeze Watch 2, NWS Nashville, TN
NWS Nashville, TN issued this freeze watch at Apr 2, 2016, 3:19 AM CDT for 20 counties in Tennessee. It took effect at Apr 3, 2016, 1:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 2, 2016, 3:19 AM CDT (08:19 UTC)
- In effect from
- Apr 3, 2016, 1:00 AM CDT
- Expired
- Apr 2, 2016, 3:05 PM CDT
- In force
- Issued by
- NWS Nashville, TN
Counties Cannon County, TN, Clay County, TN, Cumberland County, TN, DeKalb County, TN, Fentress County, TN, Grundy County, TN, Jackson County, TN, Macon County, TN, Montgomery County, TN, Overton County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Smith County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, White County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 67 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2679 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze watch went out at Apr 1, 11:40 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 1, 11:40 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1140 PM CDT FRI APR 1 2016 .UPDATE... FOR 06Z AVIATION DISCUSSION. && .DISCUSSION... BROAD UPPER TROUGH OVER THE AREA WITH WEAK SHORT WAVES OFF TO OUR NORTHWEST ROTATING THROUGH KEEPING CLOUDS ACROSS THE AREA. SYSTEM TO OUR SOUTH WITH MID STATE ON NORTHERN FRINGE MAY BRING A SPRINKLE OR TWO TO SOUTHEAST MIDDLE TENNESSEE OVER THE NEXT COUPLE OF HOURS BUT SYSTEM SHOULD EXIT OUR AREA AROUND MIDNIGHT.|TEMP FORECAST LOOKS TO BE ON TRACK. NO CHANGES PLANNED AT THIS TIME. && .AVIATION... 06Z TAF DISCUSSION. VFR EXPECTED THROUGH THE NEXT 24 HOURS. BKN-OVC MID AND HIGH LEVEL CLOUDS WILL REMAIN TONIGHT AS AN UPPER TROUGH MOVES ACROSS THE REGION. AFTER 12Z...THE MID AND HIGH CLOUDS WILL DEPART AND FEW-SCATTERED CUMULUS CLOUDS WILL DEVELOP. WNW WINDS WILL BECOME GUSTY TO 25KT AT TIMES THROUGH SATURDAY. && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/AVIATION........01/BOYD LONG TERM..................13
Hazardous weather outlook, Apr 1, 4:59 AM CDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 459 AM CDT FRI APR 1 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-021000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 459 AM CDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW TEMPERATURES WILL GET INTO THE MID 30S SUNDAY MORNING ACROSS MOST OF THE MID STATE. THIS WILL BRING AREAS OF FROST TO THE REGION...WHICH COULD DAMAGE SENSITIVE VEGETATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 3:19 AM CDT | Frost Advisory | OHX | Bedford, Cheatham, Coffee, Davidson, Dickson, Giles and 12 more | 29 hr |
| Apr 2, 3:19 AM CDT | Wind Advisory | OHX | Cannon, Cheatham, Clay, Cumberland, Davidson, DeKalb and 17 more | 17 hr |
| Apr 2, 3:05 PM CDT | Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 20 more | 17 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.